RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2001, Volume 13, Number 8, Pages 44–52 (Mi mm769)  

This article is cited in 1 scientific paper (total in 1 paper)

Breakup of a discontinuity in dispersed media at a various symmetry of motion

V. S. Surov

Chelyabinsk State University

Abstract: The evolution of waves is investigated numerically with use of the finite-difference schemes of the various order of accuracy derivated in homogeneous dispersible environment at the extension (compression) of final volume of enviroment, in an initial moment located at increased (reduced) pressure if there is a summetry of motion (flat, axial or central). It is shown, that depending on the entry conditions of disintegration in the field of current a various number of secondary shock waves appear.

Full text: PDF file (728 kB)

Bibliographic databases:
Received: 14.04.2000

Citation: V. S. Surov, “Breakup of a discontinuity in dispersed media at a various symmetry of motion”, Matem. Mod., 13:8 (2001), 44–52

Citation in format AMSBIB
\Bibitem{Sur01}
\by V.~S.~Surov
\paper Breakup of a~discontinuity in dispersed media at a~various symmetry of motion
\jour Matem. Mod.
\yr 2001
\vol 13
\issue 8
\pages 44--52
\mathnet{http://mi.mathnet.ru/mm769}
\zmath{https://zbmath.org/?q=an:1091.76537}


Linking options:
  • http://mi.mathnet.ru/eng/mm769
  • http://mi.mathnet.ru/eng/mm/v13/i8/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Surov, “Metod kharakteristik dlya rascheta techenii odnoskorostnykh geterogennykh smesei v lagranzhevykh peremennykh”, Matem. modelirovanie, 15:5 (2003), 37–46  mathnet  zmath
  • Математическое моделирование
    Number of views:
    This page:303
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020